# SDR UIEA2020041430745

- Difficulty date: April 13, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,928 hours, 17,529 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 1 INOPERATIVE.   PERFORMED SYSTEM TEST OK IAW AMM 26-11-00.
